# SDR SWAA2020032719610

- Difficulty date: February 17, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STAB INSPAR RIB #1 STAB STA 92.70 AT LOWER SECTION OF #3 VERTICAL STIFFENER FROM FWD TO AFT DOT 107-012 / CUTOUT DAMAGED SEECTION ON RIB#1 AND STIFFENER #3 PER REF B737 SRM 55-10-09-2R-4. DRILLED 1 EA HOLE OVERSIZE. 1985' TO REMOVED CRACK LOCATED AND DRILLED REPAIR PARTS PER REF B737 SRM 55-10-09-2R-4; TREATED AND PRIMED AREA AND REPAIR PARTS PER REF B737 AMM 51-21-41-370-802 AND 51-21-72-370-804; INSTALLED REPAIR PARTS ON RIB #1 AND STIFFENER #3 PER REF B737 SRM 55-10-09-2R-4 REPAIR 4; FIG 202.
